BibTeX record: journals/jcam/LiWXW12

download as .bib file

@article{DBLP:journals/jcam/LiWXW12,
  author    = {JianBing Li and
               XueSong Wang and
               Shunping Xiao and
               Tao Wang},
  title     = {A rapid solution of a kind of 1D Fredholm oscillatory integral equation},
  journal   = {J. Computational Applied Mathematics},
  year      = {2012},
  volume    = {236},
  number    = {10},
  pages     = {2696--2705},
  url       = {http://dx.doi.org/10.1016/j.cam.2012.01.007},
  doi       = {10.1016/j.cam.2012.01.007},
  timestamp = {Thu, 02 Oct 2014 03:09:05 +0200},
  biburl    = {http://dblp.uni-trier.de/rec/bib/journals/jcam/LiWXW12},
  bibsource = {dblp computer science bibliography, http://dblp.org}
}